# SDR AALA202107130293

- Difficulty date: July 2, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 11A130110
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STIFFENER RADIUS AT STA 663 AND RBL 8, MEASURING L=1.0 IN. REPLACED STIFFENER WITH NEW IAW AARD 51-00-05-1.
